# SDR AALA201801129012

- Difficulty date: January 11, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N129AA
- Make and model: Airbus A321-231
- Aircraft serial: 6401
- Aircraft time: 10,923 hours, 3,175 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR CYLINDER PRESSURE LOW.  SERVICED THE CYLINDER IAW AMM 52-10-00.
